MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number 1007609
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 02/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The implanted rns system consists of the following rns-300, sn (b)(4); cl-325-10k, sn (b)(4).Device remains implanted.
 
Event or Problem Description
The patient reported clusters seizures (more intense auras) and severe headache and was admitted into the emu on (b)(6) 2016.A ct scan was performed and the site observed an acute intraparenchymal hemorrhage in the right parietal lobe immediately superior to the most superior strip and adjacent to the prior craniotomy.An angiogram was performed that confirmed an arteriovenous (av) fistula on (b)(6) 2016 and she was taken back for a follow up angiogram on (b)(6) 2016 which no longer revealed the presence of the av fistula.The opinion of the surgeons was that the av fistula thrombosed on its own.The doctor is not taking any action at this time and follow up ct scan is planned for two weeks from now.The leads were implanted after phase ii intracranial monitoring ((b)(6) 2015) and the neurostimulator was implanted a month later ((b)(6) 2015) the rns system remains implanted and programmed for detection and treatment.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key5502864
Report Number3004426659-2016-00007
Device Sequence Number18914844
Product Code PFN
UDI-Device Identifier00855547005069
UDI-Public010085554700506917180316
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number1007609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2016
Initial Report FDA Received Date03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age23 YR